# SDR UIEA2017013100126

- Difficulty date: January 31, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 73,583 hours, 9,222 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN ZONE TEMP INOPERATIVE.  CLEANED ALL AIRCRAFT ZONE TEMP SENSOR FILTERS IAW AMM 21-61-09.  MID CABIN ZONE TEMP NORMAL, NO FAULTS IAW AMM 21-61-00 .
